# SDR SWAA022761

- Difficulty date: November 21, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 55,329 hours, 54,616 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654456115
- Part serial: 3823A
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, LOSS OF HYDRAULIC 'A'  SYSTEM, ZERO QUANITY AND ZERO PRESS.  REMOVED AND REPLACED NR 6 SPOILER ACTUATOR AND CASE DRAIN FILTER PER MM.
